MAUDE Adverse Event Report: AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE

AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Catalog Number 1020013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The reported patient effect of dissection is listed in the hi-torque guide wires instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that a hi-torque turntrac guide wire was used and a dissection was noted.An unspecified stent was deployed and successfully treated the dissection, and the procedure concluded with no further complications.There was no reported adverse patient sequela and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8348749
Report Number2024168-2019-01199
Device Sequence Number1923308
Product Code DQX
UDI-Device Identifier08717648222702
UDI-Public08717648222702
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1020013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;